Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

141 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I take cartia xt 180 mg tab and ramipril 10mg

I take cartia xt 180 mg tab and ramipril 10mg and nifedipine ER 30 mg for blood pressure med These med make me sick very every dizzy make my legs and ankles swell blood pressure changes to about 135/72. Plus thyroid med 75 mg exercise daily had double knee replacement October feel great till I start taking this med 76yrs old any suggestions
Sat, 5 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, I am taking Cartia XT 180 mg once a day. By evening my blood pressure has been going up lately. I can not afford to see the dr for another 4 or 5 days so could I just take another Cartia XT since it would only bring me to the top dosage of 240mg? YYYY@YYYY

doctor1 MD

Can cartiaXT 120 mg and cartiaXT 180mg cause black stools when taken morning and night. I have had this problem and getting increasingly worse as well as being totally tired all the time. It is the only med I take other than a baby aspiren. I also have since birth very thin blood and bleed profusely if cut. I never knew there was a site like this to ask questions.

doctor1 MD

Thank you...I am taking Diltiazem Hcl ER (Cartia Xt) Cp 240 mg and I am having an Upper endoscopy. I have been instructed to stop my Med that morning of the procedure, if it is beta blocker. Is this med a beta blocker? I do know it is a channel blocker

Loading Online Doctors....